An inverse scattering problem for an infinite Jacobi matrix with
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 415-419
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a8,
author = {F. G. Maksudov and E. M. Bairamov and R. U. Orujeva},
title = {An inverse scattering problem for an infinite {Jacobi} matrix with},
journal = {Doklady Akademii Nauk},
pages = {415--419},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a8/}
}
TY - JOUR AU - F. G. Maksudov AU - E. M. Bairamov AU - R. U. Orujeva TI - An inverse scattering problem for an infinite Jacobi matrix with JO - Doklady Akademii Nauk PY - 1992 SP - 415 EP - 419 VL - 323 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a8/ LA - ru ID - DAN_1992_323_3_a8 ER -
F. G. Maksudov; E. M. Bairamov; R. U. Orujeva. An inverse scattering problem for an infinite Jacobi matrix with. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 415-419. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a8/